It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Back Problems Board Index
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 122 for side effects of esi. (0.015 seconds)


... Personally I have never heard of this being a side effect of the ESI.... but I do have a question..... How old are you? ... (5 replies)
... I had the ESI injections a five days ago and I think that I am having a side effect from it. It started the day after the injections. I have getting very sweaty and hot. My temperature does increase a little, usually between 99. ... (5 replies)
... o them. I hope the ESI will help so I can not only get back to life as a whole, but out of the house period. ... (10 replies)

... You might want to find out what kind of steroid was used. Maybe you are having an allergic reaction. If you're still having problems, I believe I'd call and find out if you need to be checked. ... (5 replies)
... Yeah, sometimes my skin would reddish and I felt hot. Kind of like being overheated. I never took my temperature though. It usually got worse up to 3 days after and then started getting better and then just went away. ... (5 replies)
... level fusion and wanted me to try all other options for relief before moving in that direction. i'm hoping they approve the use of artificial disks in the next couple years and i can have surgery that way. ... (3 replies)
... since I've posted so let me just summarize whats going really quick. I was in a car accident 11 weeks ago and July 10th I will be seeking TPI and ESI's, not sure of the order my doctor did say "will be doing both". ... (5 replies)
... Hi again everyone. I was wondering if any of you have had negative side effects from epidural steroid injections? ... (4 replies)
ESI Side Effects
Aug 12, 2003
... Anyway, my question is, have any of you had any bizarre side effects from the ESIs that the Dr. didn't tell you about? ... (9 replies)
ESI Side Effects
Aug 12, 2003
... Anyway, my question is, have any of you had any bizarre side effects from the ESIs that the Dr. didn't tell you about? ... (4 replies)
ESI Update!
Jan 31, 2008
... What I am concerned about is the nosebleed. While this is not totally uncommon, it's a concern that can be a sign of a serious side effect of the steroids and I would contact the doctor that did the ESI and also your spine doc. ... (1 replies)
... I am not a huge fan of ESI to start with, but I am not sure how they could cause bleeding. However, itching, etc. is a sure sign of reaction and I don't think another injection would be wise. The more in your system, the more chance of a bigger reaction, maybe real problems. ... (4 replies)
... OK, I am quite interested in any comments about this as well. I have some of the same symptoms that you have expressed. I had what looked like a bad sunburn on my face and neck, then broke out really bad all over my upper body, and face. ... (4 replies)
... t injections, but I have had epidural steroid injections. Three lumbar injections did not resolve my back issue, but one cervical epidural resolved the majority of my neck problems. ... (5 replies)
... Its been 10 days since I had my injection. I remember the first few days my vision was a little blurry, my sciatica symptoms increased, and I could eat like a horse and not get full. Finally my aches & pains are diminishing, just not like I want them too...at least they havent yet ! I go for my third and final injection next week. Im hoping for good results !! :) (5 replies)
... I am only 21 years old. The hot spells started the day after injections and I have never had them before. I really think that they are from the injections. I am going to call the doctor tommorrow just to make sure that everything is okay. They have been happenning for four days now. It is really annoying. (5 replies)
Hello
Oct 21, 2003
... Welcome to the Healthboards. I am sorry to hear of your pain and lumbar diagnosis. I also suffered with the sciatica pain on my right side. I know first hand how unbearable the pain can be at times. ... (4 replies)
Afraid of Needles
Oct 14, 2003
... Welcome to the Healthboards. I also had such a fear of needles. ... (27 replies)
... All of you who are against ESI do you know which corticosteroid was injected? ... (9 replies)
... As for the timing of ESI's, it seems there are different opinions. My PM said I could have a total of 3 injections, each two weeks apart, but only 3 injections per year because of potential bad side effects of the steroids on the body. ... (8 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 08:37 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!